# SDR SWIA201540750

- Difficulty date: February 2, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CENTER SKIN T/E CHAFED AT LBL 45.0.  C-CHECK, REPAIRED LT WING LOWER CENTER SKIN T/E AT LBL 45.0, REF REO.
